# SDR SIMA202003252003

- Difficulty date: March 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 3,171 hours, 2,050 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRK CONTROL FAULT-C/A-ACCOMPLISHED TROUBLESHOOTING IAW FIM TASK 32-41-00. FAULT FOUND TO BE IN A TRANSITORY CONDITION. NO FURTHER DEFECTS NOTED. FAULT REMOVED.
